# SDR UIEA2020043000920

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,185 hours, 17,556 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 073C437
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW MESSAGE WINDOW HEAT INOP LIGHT ON.( REMOVED AND REPLACED WINDOW HEAT CONTROL AND FAIL TEST, NO HELP, IAW AMM 30-41-01 AND REINSTALLED ORIGINAL UNIT. REMOVED AND REPLACED M191 L FWD WINDOW HEAT CONTROL UNIT IAW 30-40-101 AMM OPS NORMAL AT THIS TIME, NO FAULT INDICATED. )
